# SDR DALA2022111507348

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 52,760 hours, 37,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON CEILING FROM ROW 13 AND FORWARD ARE INOPERATIVE. MAINTENANCE REPLACED THE FWD EMERGENCY LIGHTS BATTERY REF B717 AMM 33-51. OPERATIONAL CHECK PASSED. (LP #9419705)
